# SDR UALA2012072704073

- Difficulty date: July 25, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,483 hours, 22,742 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 25
- Condition: Faulted
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AUTOPILOT INOPERATIVE.  WILL NOT ENGAGE.  NO LAND 3.  SUSPECT RIGHT FCC.    REPLACED RT FCC. MCDP TEST 01 AND 30,  OK. REF MM.
